# SDR AALA201701289013

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 51,023 hours, 19,139 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AT 2000 AGL GEAR HANDLE DOWN, GEAR DID NOT COME DOWN, CYCLED THE GEAR IAW QRH PROCEDURE, GEAR CAME DOWN, NORMAL LANDING.  AIRCRAFT WAS GROUNDED MAINTENANCE ACCOMPLLISHED TSM 32-31-00-810-808 WITH NO FAULTS NOTED AND REPLACED RELAY 62GA IAW ESPM 20-46-50.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
